# SDR AALA961844

- Difficulty date: December 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7062A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 474
- System (JASC): 4990 · APU Oil System
- Part: Return Line
- Condition: Loose
- Location: Apu Compt
- Stage of operation: CL
- Nature of condition: J, B
- Precautionary procedure: A

## Discrepancy

SJU - FLT 1014 - AFTER TAEKOFF SJU DURING CLIMB-OUT, ACRID ODOR NOTE IN CONDITIONED AIR AND MINIMUM EQUIPMENT BAY SMOKE WARNING ACTUATED FOLLOWED BY LAVATORY SMOKE DETECTORS.  AIRCRAFT RETURNED TO SJU AND LANDED WITHOUT INCIDENT.  PLACARDED APU DUE TO EXTERNAL OIL LEAK AND REPLACED ALL COALESCER BAGS.  ACCOMPLISHED FUNCTIONAL CHECK FLIGHT WITH NO ODOR NOTED.  SYSTEM OPERATIONAL CHECKED NORMAL SUBSEQUENTLY RESECURED APU OIL COOLER LINE AT MIA.  REMOVED APU PLACARD AND SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
